Full Text: PDF
Received November 16, 2019; Accepted September 11, 2020; Published October 5, 2020
Abstract. The paper investigates the existence of positive periodic solutions for a kind of fourth-order singular differential equation with time-dependent deviating argument. Based on the coincidence degree theory, we prove that there is at least one positive periodic solution to the quation. Two examples are given to support the applications of main theorems.
How to Cite this Article:
Yun Xin, Guixin Hu, Xiaozhong Zhang, The singularities of attractive and repulsive type to fourth-order differential equations with time-dependent deviating argument, Journal of Nonlineare Functional Analysis, Vol. 2020 (2020), Article ID 43, pp. 1-13.